# SDR 95ZZZX4423

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2097
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 676801007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ATW - FLT 307 - FLAP INOP AND FLAP FAULT LIGHTS ILLUMINATED ON APPROACH TO ATW WITH FLAPS STUCK AT 24 DEGREES, WHEN FLAPS 33 SELECTED.  REMOVED AND REPLACED FLAP COMPUTER.
